# SDR ANCF2015030804

- Difficulty date: March 8, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N723AV
- Make and model: Airbus A319-115
- Aircraft serial: 6167
- Aircraft time: 2,161,587 hours, 1,183 cycles
- Engine: Cfmint CFM565B7
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Sys
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE 1 IGN A FAULT.  IAW TSM 74-00-00-810-801A FAILURE OF THE IGN SYS ENG 1 WAS ACCOMPLISHED.  AMM 74-00-00-710-043 OPERATIONAL TEST OF THE IGN SYS A & B ENG 1 WAS PERFORMED, TESTED SUCCESSFUL.
